Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cones of potentials


Author: Bruce Calvert
Journal: Proc. Amer. Math. Soc. 49 (1975), 325-333
MSC: Primary 47H05
MathSciNet review: 0383160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a cone of potentials from a $ T$-monotone operator and use this to give smoothness of supersolutions solving a minimum problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05

Retrieve articles in all journals with MSC: 47H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0383160-6
PII: S 0002-9939(1975)0383160-6
Keywords: $ T$-monotone, principle of the lower envelope, cone of potentials, Hölder continuous
Article copyright: © Copyright 1975 American Mathematical Society